Advertisement

Mathematical Notes

, Volume 105, Issue 1–2, pp 148–152 | Cite as

On the Cauchy Problem for a Generalized Emden–Fowler-Type Equation

  • Đ. KrtinićEmail author
  • M. MikićEmail author
Short Communications
  • 5 Downloads

Keywords

generalized Emden–Fowler type equation Cauchy problem asymptotic behavior of solutions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Bellman, Stability Theory in Differential Equations (McGraw–Hill, New York, 1953; Nauka, Moscow, 1954).zbMATHGoogle Scholar
  2. 2.
    I. T. Kiguradze and T. F. Chanturiya, Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations (Nauka, Moscow, 1990) [in Russian].zbMATHGoogle Scholar
  3. 3.
    J. Knežević–Miljanović, Differ. Uravn. 43 (12), 1710 (2007) [Differ. Equations 43 (12), 1753 (2007)].MathSciNetGoogle Scholar
  4. 4.
    J. Knežević–Miljanović, Differ. Uravn. 45 (2), 260 (2009) [Differ. Equations 45 (2), 267 (2009)].MathSciNetGoogle Scholar
  5. 5.
    M. Mikić, Kragujevac J. Math. 40 (1), 105 (2016).MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.University of BelgradeBelgradeSerbia

Personalised recommendations